메뉴 건너뛰기




Volumn 46, Issue 2, 2005, Pages

Exact solutions of the isoholonomic problem and the optimal control problem in holonomic quantum computation

Author keywords

[No Author keywords available]

Indexed keywords


EID: 17144389325     PISSN: 00222488     EISSN: None     Source Type: Journal    
DOI: 10.1063/1.1835545     Document Type: Article
Times cited : (27)

References (24)
  • 6
    • 17144416580 scopus 로고
    • Memoirs of the American Mathematical Society, (American Mathematical Society, Providence, RI)
    • J. E. Marsden, R. Montgomery, and T. Ratiu, Reduction, Symmetry, and Phases in Mechanics, Memoirs of the American Mathematical Society, Vol. 88, No. 436 (American Mathematical Society, Providence, RI, 1990).
    • (1990) Reduction, Symmetry, and Phases in Mechanics , vol.88 , Issue.436
    • Marsden, J.E.1    Montgomery, R.2    Ratiu, T.3
  • 23
    • 0034370250 scopus 로고    scopus 로고
    • quant-ph/9910069
    • K. Fujii, J. Math. Phys. 41, 4406 (2000); quant-ph/9910069.
    • (2000) J. Math. Phys. , vol.41 , pp. 4406
    • Fujii, K.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.